# SDR USAA2012040200003

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 11,326 hours, 1,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - L-2 AND R-4 DOOR EMERG - OP'S CYCLINDER PRESSURE LOW.  SERVICED L-2 & R-4 DOOR.  OP'S CYCL.  LEAK CHECK OK.
